RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 164–172 (Mi tvp2690)  

Short Communications

On the joint distribution of random variables connected with fluctuations of a stable process

V. B. Nevzorov

Leningrad

Abstract: Let $\xi(t)$, $t\ge0$, be a stable process with characteristic function (1).
The joint distributions of random variables
$$ \overline\xi(t)=\sup_{0\le u\le t}\xi(u),\quad\overline\xi(t)-\xi(t),\quad T(t)=\inf\{u\colon\overline\xi(u)-\overline\xi(t),\quad0\le u\le t\} $$
is obtained.

Full text: PDF file (432 kB)

English version:
Theory of Probability and its Applications, 1973, 18:3, 161–169

Bibliographic databases:

Received: 07.01.1971

Citation: V. B. Nevzorov, “On the joint distribution of random variables connected with fluctuations of a stable process”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 164–172; Theory Probab. Appl., 18:3 (1973), 161–169

Citation in format AMSBIB
\Bibitem{Nev73}
\by V.~B.~Nevzorov
\paper On the joint distribution of random variables connected with fluctuations of a stable process
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 164--172
\mathnet{http://mi.mathnet.ru/tvp2690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317422}
\zmath{https://zbmath.org/?q=an:0292.60116}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 3
\pages 161--169
\crossref{https://doi.org/10.1137/1118014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2690
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:92
    Full text:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020